# SDR SWIA202264319

- Difficulty date: January 5, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 45,649 hours, 38,796 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*EVIDENCE OF CORROSION BETWEEN INTERCOSTAL AND INTERNAL FUSELAGE SKIN, FS 394.00 Â€“ 409.00, STGR27 Â€“ 26L   (C CHECK RO 02-12-2022)    REMOVED AND INSTALLED NEW INTERCOSTAL ON FS 394.00 - 409.00 STGR 27- 26L REF DWG 601R31049 REV C, CRJ-200-SRM 51-42-06, AND CRJ-200-SRM 51-42-21.COMPLIED WITH 51-900-1003-SKY AND PRESSURE CHECK GOOD . SEE CONTINUATION CARD FOR DETAIL
